# SDR JJBA20170425031

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,461 hours, 20,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74203
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 29,028 hours, 24,725 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CENTER CEILING ABOVE GALLEY & ROW 18.  R & R THE NR 2 EMERGENCY BATTERY PACK,  REMOVED AND RESEATED CONNECTOR PLUG ON NR 4 BATTERY PACK.  OPS CHECKED SAT, NO DEFECTS NOTED.
